# SDR 99ZZZX142

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4149C
- Make and model: Piper PA-28-181
- Aircraft serial: 2843190
- System (JASC): 7160 · Engine Air Intake System
- Part: Bushing
- Part number: 453494
- Condition: Worn
- Location: Airbox
- Part time: 65 hours
- Component: 8547402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE CARBURETOR AIRBOX VALVE BUSHING AND GROMMET WERE FOUND COMPLETELY WORN THROUGH.  SUBMITTER STATED THESE BUSHINGS AND GROMMETS SHOULD BE REPLACED EVERY 50 TO 100 HOURS OF OPERATION.
